# SDR ASOA201711305241

- Difficulty date: November 30, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 35,001 hours, 25,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321725
- Condition: Corroded
- Location: Bs 280-300
- Part time: 35,001 hours, 25,066 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CO# 10084617 JOB# 71008468 OP# 29: RIGHT CABIN FLOOR SILL RBL45 F.S.280-F.S.300 IS CORRODED. C/A: REMOVED AND REPLACED RIGHT CABIN FLOOR SILL IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01, 51-42-21-001-001-A01 AND EXPRESS JET EC/TC SNIEO SH670-32170 S01
